|
Wavelets and Bidemocratic Pairs in Weighted Norm Spaces
K. S. Kazariana, A. San Antolinb a Universidad Autonoma de Madrid
b University of Alicante
Abstract:
A complete characterization of weight functions for which the higher-rank Haar wavelets are greedy bases in weighted Lp spaces is given. The proof uses the new concept of a bidemocratic pair for a Banach space and also pairs (Φ,Φ), where Φ is an orthonormal system of bounded functions in the spaces Lp, p≠2.
Keywords:
orthonormal system, democratic and bidemocratic systems, higher rank Haar system, weighted Lebesgue spaces.
Received: 17.10.2017
Citation:
K. S. Kazarian, A. San Antolin, “Wavelets and Bidemocratic Pairs in Weighted Norm Spaces”, Mat. Zametki, 104:4 (2018), 527–538; Math. Notes, 104:4 (2018), 508–517
Linking options:
https://www.mathnet.ru/eng/mzm12148https://doi.org/10.4213/mzm12148 https://www.mathnet.ru/eng/mzm/v104/i4/p527
|
Statistics & downloads: |
Abstract page: | 314 | Full-text PDF : | 31 | References: | 41 | First page: | 12 |
|